# SDR DALA2019012800614

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 62,244 hours, 34,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPT. OVERHEAD EMERGENCY LIGHT INOP. FOUND BROKEN CONNECTOR & REPLACED REF SWPM 20-20-01. OPS CHECK GOOD.(LP# 0920676)
